# SDR AALA951693

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N2930
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION BLENDED ON FLOOR BEAM AT STATION 324, RBL 61 IS BEYOND SRM LIMITS, REPAIRED PER MRB.  (M)
